MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE ME; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE ME; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 08387052001
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 04/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, the customer experienced issues with high blood glucose levels of 500 mg/dl and hyperglycemia symptoms that led to hospitalization.Prior to the incident, the customer had attempted to use her accu-chek guide me meter in the morning, but an e-9 (= power problems) was displayed.The customer did not take insulin because she could not get a reading on her meter.At 1:00pm, the customer was driven to her doctor by her daughter, and then was admitted to the hospital by 2:00pm with a blood glucose reading near 500 mg/dl.The patient was treated with an iv, 20-unit humalog injection, tylenol, and a novocain patch, she briefly lost consciousness.She was released at 6:05pm with a reading of 130 mg/dl, her meter showed 289 mg/dl at 11:00pm.She still feels lightheaded, shaky, and sleepy.

Brand Name
ACCU-CHEK ® GUIDE ME
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ALTEK MEDICAL (KUNSHAN) LTD
77, 3rd main street
na
kunshan
CH  
Manufacturer Contact
natalie catton
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key21926360
Report Number3011393376-2025-00580
Device Sequence Number8651173
Product Code NBW
UDI-Device Identifier00365702702431
UDI-Public00365702702431
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K181131
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number08387052001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMALOG INSULIN
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale
Patient Weight110 KG